# SDR FDEA202303170449

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE DOUBLER FOUND CRACKED AT STATION XOS 789. LEFT HAND WING FIXED LEADING EDGE CRACKED DOUBLER REMOVED AND FABRICATED   DOUBLER PER DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED FABRICATED DOUBLER AS   PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
